# SDR CALA9801930

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LT WING UPPER TRAILING EDGE SKIN AT CUTOUT FOR NR 4 SPOILER SECOND FROM O/B HINGE AND SECOND FROM I/B HINGE CRACKED. BOTH CRACKS WERE 5/16 LONG.  THE FASTENERS WERE REMOVED IAW SRM 51-30-2.  THE CRACKS WERE STOP DRILLED AND DOUBLER REPAIRS WERE INSTALLED IAW SRM 57-30-4, FIGURE 10.
